# SDR ASAA11510223

- Difficulty date: August 7, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 17,442 hours, 5,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT BULKHEAD CENTER THRESHOLD FLOOR SUPPORT ANGLE HAS AREAS OF CORROSION.  REPLACED CORRODED PART.
